# SDR FDEA201907161578

- Difficulty date: July 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 70,632 hours, 25,729 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 4040800911
- Part serial: 98095479
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  998     34-11  5664     16JUL19  OKC  OPEN  U  LOGPAGES:3000296  ON TAKEOFF AIRSPEED DISAGREE, COMPLIED WITH QRH, IDENTIFIED IT AS F/O AIRSPEED. OPS CHECKED AND LEAK CHECKED F/O PITOT TUBE IAW AMM 30-31-00-5. REPLACED RT AIR DATA COMPUTER IAW AMM 34-12-01-4. OPS CHECKS GOOD. OK FOR SERVICE.
